Are there any side effects if I drink milk or eat dairy products while taking Bactrim?

Answers (2)

13 May 2011

Bactrim (sulfamethoxazole and trimethoprim) is an antibiotic used to treat ear infections, urinary tract and other infections.
It can be taken with or without food and milk including dairy products.
Nausea and diarrhea are common side effects of Bactrim. If these occur it would be a good idea to take the tablets with some food or milk.

Votes: +0
Anonymous

13 May 2011

Milk and dairy may cause diarrhea while on any antibiotic. If so, take Acidophilus capsules, you may purchase them at any pharmacy or supermarket. Acidophilus is considered a probiotic and will restore good bacteria in the intestines.
Best wishes to you.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Erythromyacin?

Can you eat or drink dairy products while taking it? I heard I shouldn't but don't see any advice here about that.Connie

1 answer 5 Oct 2010

When can I drink milk before or after taking prenatal plus tablets?

in the instructions, it says avoid taking this medicine with dairy products. dairy products may interfere with the absorption of the iron found in ...

1 answer 22 May 2012

Here is some information you may be interested in?

From the Mayo Clinic Website: I've heard that you shouldn't drink milk when you have a cold because it increases phlegm. Is this true? ...

3 answers 25 Jun 2013

Can Citalopram or Propranolol cause dairy sensitivity?

It's roughly two years I'm on Citalopram 20 and Propranolol 10. I've been taking these drugs for MVP MR(mild) which I have. These two ...

1 answer 25 Feb 2015